Advertisement

Mathematische Zeitschrift

, Volume 217, Issue 1, pp 1–4 | Cite as

A counterexamle to the strong real Jacobian conjecture

  • Sergey Pinchuk
Article

Keywords

Polynomial Mapping Polynomial Solution Homogeneous Part Expansion Technique Complex Coefficient 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    S.S. Abhyankar, Expansion techniques in algebraic geometry. Tata Inst. Fundamental Research, Bombay 1977zbMATHGoogle Scholar
  2. 2.
    H. Bass, E. Connel, D. Wright, The Jacobian Conjecture: reduction of degree and formal expansion of the inverse. Bull. Am. Math. Soc.7 (1982), 287–330zbMATHCrossRefGoogle Scholar
  3. 3.
    J.D. Randall, The real Jacobian Problem. Proc. Symp. Pure Math.40, part 2 (1983), 411–414MathSciNetGoogle Scholar
  4. 4.
    A.G. Vitushkin, On polynomial transformations of ℂn. Tokyo Univ. Press, Tokyo 1975, 415–417Google Scholar

Copyright information

© Springer-Verlag 1994

Authors and Affiliations

  • Sergey Pinchuk
    • 1
    • 2
  1. 1.Department of MathematicsBashkir State UniversityUfaRussia
  2. 2.Department of MathematicsIndiana UniversityBloomingtonUSA

Personalised recommendations